# SDR ASOA2015013012121

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM SILL CAP ANGLE CORRODED AT FS 333 AND WL 72.50.  EVALUATED CORROSION ON ASD BOTTOM SILL CAP ANGLE DAMAGE IS OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED ASD BOTTOM SILL CAP ANGLE IAW SRM 51-41-06-001-001-A01 & SRM 51-42-21-001-001-A01.  REMOVED ASD FWD & AFT HANDRAIL FITTINGS IAW SRM 51-42-21-001-001-A01.  INSTALLED ASD FWD & AFT HAND RAIL FITTIGS, REF SRM 51-42-21-001-001-A01 & DWG SH670-31810.  REMOVED FWD & AFT ASD HANDRAIL ACTUATORS IAW AMM 52-11-05-000-801, CONFIG A01.  INSTALLED FWD & AFT ASD HAND RAIL ACTUATORS IAW AMM 52-11-05-400-801-A01 & 52-11-05-400-802 A01.  PICKED UP HOLES IN NEW ASD BOTTOM SILL ANGLE REF SRM 51-40-11-001-001 & DWG SH670-31875 & DWG SH670-31810.  INSTALLED ALL RIVETS IN LOWER LEG OF BOTTOM SILL CAP ANGLE REF SRM 51-42-06-001-001 & DWG SH670-301810 & SH670-31875.
